[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Registration ::
Main Menu
Journal Information::
Articles archive::
Submission Instruction::
Submit article::
Site Facilities::
Contact us::
Google Scholar

Citation Indices from GS

AllSince 2014

Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.

Search published articles

Showing 4 results for Optimality Condition

Nazari, Basirzadeh,
Volume 3, Issue 1 (4-2012)

We consider amathematical model in the form of a system of ordinary differential equations (ODE) foroptimally administrating cancer treatments. The ODE systemdynamics characterized by locating equilibrium points and stability propertiesare determined by linearization and usingappropriate Lyapunovfunctions. By applying optimal control theory, we seek to minimize the cost function associated with the vaccine therapy looking forminimization of the tumor cells. Global existence of a solution is shown for this model and existence of an optimal control is proven. The optimality conditions and characterization of the control are discussed
Volume 3, Issue 2 (9-2012)

 We consider generalized semi-infinite programming problems in which the index set of the inequality constraints depends on the decision vector and all emerging functions are assumed to be convex. Considering a lower level constraint qualification, we derive a formula for estimating the subdifferential of the value function. Finally, we establish the Fritz-John necessary optimality conditions for the problem. 
S. Ahmadi, N. Movahedian,
Volume 5, Issue 1 (5-2014)

Sequential optimality conditions provide adequate theoretical tools to justify stopping criteria for nonlinear programming solvers. Here, nonsmooth approximate gradient projection and complementary approximate Karush-Kuhn-Tucker conditions are presented. These sequential optimality conditions are satisfied by local minimizers of optimization problems independently of the fulfillment of constraint qualifications. It is proved that nonsmooth complementary approximate Karush-Kuhn-Tucker conditions are stronger than nonsmooth approximate gradient projection conditions. Sufficiency for differentiable generalized convex programming is established.
N Kanzi,
Volume 5, Issue 2 (10-2014)

In this paper we study the nonsmooth semi-infinite programming problem with inequality constraints. First, we consider the notions of local cone approximation $Lambda$ and $Lambda$-subdifferential. Then, we derive the Karush-Kuhn-Tucker optimality conditions under the Abadie and the Guignard constraint qualifications.

Page 1 from 1     

مجله انجمن ایرانی تحقیق در عملیات Iranian Journal of Operations Research
Persian site map - English site map - Created in 0.05 seconds with 32 queries by YEKTAWEB 3858